# SDR SWIA202512150002

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10276
- Aircraft time: 40,789 hours, 26,627 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Part serial: 18190H2181
- Condition: Cracked
- Location: Zone 200
- Part time: 12,996 hours, 10,003 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD OUTER GLASS CRACKED  (FLIGHT 5685).  REMOVED AND REPLACED LT COCKPIT WINDSHIELD IAW TASK CARD 56-220-1000-SKY. ALL ASSOCIATED OPS CHECKS GOOD AT THIS TIME. CP 31363168 FOR PRESSURE LEAK CHECK.
